# SDR FDEA202111112824

- Difficulty date: November 11, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N788FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26686
- Aircraft time: 74,570 hours, 28,768 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: None
- Part number: 311N357086
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG I/B SIDE CORE COWL SPRING SEAL IS CRACKED APPROX 12"AFT OF THE FWD EDGE  REMOVED AND REPLACED PER BOEING DWG # 311N3570 REV Y
